I have been on Trazodone for about 8 days, I've been taking .25mgs for sleep anxiety. It worked great for me relieving the anxiety so I could sleep and I had zero side effects from it, in fact it never made me sleepy.Only thing it did was remove the anxiety( root of my sleep problem) I feel that I don't need it anymore and would like to stop it. Can I just stop or should I taper? I am afraid of withdrawals that I have been reading about online. Thank you for you help.
Trazodone Help Getting off from it, please?
- 24 Oct 2015 by my2kin04
- 25 Oct 2015
- anxiety, generalized anxiety disorder, trazodone, side effect, sleep
my2kin04 with such a low dose you should not have any problems but you really should check with the doctor Many times we think were doing great until we stop the medication. And a lot of the problems come back. Check with the doctor about how to go off of it safely after 8 years. It really should not be a big problem with this dose. Chuck1957
- Trazodone Information for Consumers
- Trazodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Trazodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Nov 2011 • 4 answers
Posted 5 Apr 2012 • 2 answers
Posted 4 Aug 2013 • 4 answers
Posted 28 Oct 2015 • 11 answers
Posted 14 Mar 2016 • 3 answers